Change search
ReferencesLink to record
Permanent link

Direct link
Superrigidity, generalized harmonic maps and uniformly convex spaces
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2007 (English)In: Geometric and Functional Analysis, ISSN 1016-443X, E-ISSN 1420-8970, Vol. 17, no 5, 1524-1550 p.Article in journal (Refereed) Published
Abstract [en]

We prove several superrigidity results for isometric actions on Busemann non-positively curved uniformly convex metric spaces. In particular we generalize some recent theorems of N. Monod on uniform and certain non-uniform irreducible lattices in products of locally compact groups, and we give a proof of an unpublished result on commensurability superrigidity due to G.A. Margulis. The proofs rely on certain notions of harmonic maps and the study of their existence, uniqueness, and continuity.

Place, publisher, year, edition, pages
2007. Vol. 17, no 5, 1524-1550 p.
Keyword [en]
irreducible lattices
URN: urn:nbn:se:kth:diva-17220DOI: 10.1007/s00039-007-0639-2ISI: 000253164500004ScopusID: 2-s2.0-39549114821OAI: diva2:335263
QC 20100525Available from: 2010-08-05 Created: 2010-08-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Karlsson, Anders
By organisation
Mathematics (Div.)
In the same journal
Geometric and Functional Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link